# SDR AALA202508259528

- Difficulty date: August 19, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 34,819 hours, 15,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT BAFFLE LOCATED FROM BS 500G TO BS 500H AT S26R REPLACED BAFFLE PER AARD 51-00-05-1.
